Mobile QR Code
Title Extended Integral Inequality for Stability Analysis of Time-delay Systems
Authors (Tuvshinbayar Chantsalnyam) ; (Ji-Hyong Ryu) ; (Kil To Chong)
DOI https://doi.org/10.5573/IEIESPC.2021.10.1.037
Page pp.37-43
ISSN 2287-5255
Keywords Integral inequality; Stability analysis; Time-delay systems; Lyapunov-Krasovskii functional (LKF)
Abstract In this paper, we propose an extension of the generalized free-weighting-matrix based integral inequality, which is an enriched special case of the conventional inequality. This improved inequality requires less conservative criteria, since the vectors can be chosen independently and freely. By applying the proposed inequality combined with a double integral inequality to evaluate the derivative of Lyapunov-Krasovskii functional, a new stability criterion is formulated for a system with a time delay. To illustrate the effectiveness of the new stability criteria, we take three commonly used numerical examples. Simulation results confirm the effectiveness of the proposed approach.